# SDR UALA2009030300720

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 61,060 hours, 22,847 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Improper Part
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE HARD TO ENGAGE.  FOUND GIRT BAR ENDS NOT FULLY ENGAGING IN FLOOR FITTINGS BECAUSE OF PLAY IN ARM NR 395 OF IPC 52-11-20-032.  REMOVED SLIDE ASSY, UPON DISASSEMBLY, FOUND A -17 BOLT INSTALLED WHERE A-16 IS CALLED FOR (ITEM NR 375).  NO -16 IN STOCK AT UNITED AIRLINES.  PER GNMM 1-0-8-047, ADDED A THICK WASHER UNDER HEAD OF BOLT & REPLACED THIN WASHER UNDER NUT WITH A THICK ONE.  RE-ASSEMBLED LINKAGE.  SLIDE ARM & DISARMS NORMAL.  RE-INSTALLED SLIDE.
